International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 12, Pages 855-857

On a class of univalent functions

Vikramaditya Singh

3A/95 Azad Nagar, Kanpur 208002, India

Received 3 March 1998

Copyright © 2000 Vikramaditya Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider the class of univalent functions f(z)=z+a3z3+a4z4+ analytic in the unit disc and satisfying |(z2f(z)/f2(z))1|<1, and show that such functions are starlike if they satisfy |(z2f(z)/f2(z))1|<(1/2).